# SDR CA110617005

- Difficulty date: June 15, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Aircraft time: 5,651 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: PD12K18
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE RUNNING EXTREMELY RICH DURING PREFLIGHT RUNUP, CARBURETOR REPLACED.
